Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Missing periods. Why is G RegSR 500mg and Evion forte prescribed for?

hello doctor I am female my age is 27 i am not perganent. 5 months befor i consult lady doctor for periods problem she gave me two tablets G RegSR 500mg & Evion forte. I didnt took this tablet for 2 months so i didnt get periods for more than 50 days now. What tablet G RegSR 500mg & Evion it is why i should take this?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
It seems you are suffering from PCOS in which there are two problems , irregular cycles and anovulation. The drug G Reg SR is metformin which reduces insulin resistance which is commonly found associated with PCOS. This drug improves fertility and also correct endocrine disorder. Evion is vitamin E given for overall health of reproductive systom. I suggest you to take it.
Take care
Hope it helps you..
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor